# SDR HALA2012010800012

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 35,401 hours, 6,584 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 4039893902
- Part serial: 02818556
- Condition: Inoperative
- Location: Vertical Speed
- Part time: 18,663 hours, 3,366 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O VERTICAL SPEED OFF FLAG IN VIEW.  ALTERNATE AIR  DATA DOES NOT CORRECT.  REPLACED F/O VERTICAL SPEED INDICATOR IAW AMM 34-22-06-004-001. GROUND OPS CHECKED OK IAW AMM 34-22-06-064.
